# SDR SWAA2022021054718

- Difficulty date: December 18, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT EMERGENCY DOOR LIFE LINE IS NOT STOWED CORRECTLY AND ALUMINUM TAPE IS TORN. ; / [01] INSTALLED RIGHT EMERGENCY EXIT DOOR LIFE LINE CORRECTLY AND ALUMINUM TAPE I.A.W. B737-700 AMM 25-61-10-400-802; [02] VERIFIED 1
